Tacrolimus-induced tremors among post-renal transplant patients

A case series

D. Amita, O. Balaji, Navin Patil

Research output: Contribution to journalArticle

Abstract

Triple immunosuppression in renal transplant has drastically changed the outcome of graft survival. However, concern always remains among the physicians because of adverse effects produced due to triple immunosuppression. Calcineurin inhibitors are associated with wide range of side effects. Hence, we report a case series of tremors associated with tacrolimus among renal transplant patients in a tertiary care hospital in southern India.

Original languageEnglish
Pages (from-to)9-10
Number of pages2
JournalAsian Journal of Pharmaceutical and Clinical Research
Volume10
Issue number5
DOIs
Publication statusPublished - 01-01-2017

Fingerprint

Tacrolimus
Tremor
Immunosuppression
Transplants
Kidney
Graft Survival
Tertiary Healthcare
Tertiary Care Centers
India
Physicians
Calcineurin Inhibitors

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmaceutical Science
  • Pharmacology (medical)

Cite this

@article{8e29823afbe9463985e338d522786ca5,
title = "Tacrolimus-induced tremors among post-renal transplant patients: A case series",
abstract = "Triple immunosuppression in renal transplant has drastically changed the outcome of graft survival. However, concern always remains among the physicians because of adverse effects produced due to triple immunosuppression. Calcineurin inhibitors are associated with wide range of side effects. Hence, we report a case series of tremors associated with tacrolimus among renal transplant patients in a tertiary care hospital in southern India.",
author = "D. Amita and O. Balaji and Navin Patil",
year = "2017",
month = "1",
day = "1",
doi = "10.22159/ajpcr.2017.v10i5.17334",
language = "English",
volume = "10",
pages = "9--10",
journal = "Asian Journal of Pharmaceutical and Clinical Research",
issn = "0974-2441",
publisher = "Innovare Academics Sciences Pvt. Ltd",
number = "5",

}

Tacrolimus-induced tremors among post-renal transplant patients : A case series. / Amita, D.; Balaji, O.; Patil, Navin.

In: Asian Journal of Pharmaceutical and Clinical Research, Vol. 10, No. 5, 01.01.2017, p. 9-10.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Tacrolimus-induced tremors among post-renal transplant patients

T2 - A case series

AU - Amita, D.

AU - Balaji, O.

AU - Patil, Navin

PY - 2017/1/1

Y1 - 2017/1/1

N2 - Triple immunosuppression in renal transplant has drastically changed the outcome of graft survival. However, concern always remains among the physicians because of adverse effects produced due to triple immunosuppression. Calcineurin inhibitors are associated with wide range of side effects. Hence, we report a case series of tremors associated with tacrolimus among renal transplant patients in a tertiary care hospital in southern India.

AB - Triple immunosuppression in renal transplant has drastically changed the outcome of graft survival. However, concern always remains among the physicians because of adverse effects produced due to triple immunosuppression. Calcineurin inhibitors are associated with wide range of side effects. Hence, we report a case series of tremors associated with tacrolimus among renal transplant patients in a tertiary care hospital in southern India.

UR - http://www.scopus.com/inward/record.url?scp=85018792508&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85018792508&partnerID=8YFLogxK

U2 - 10.22159/ajpcr.2017.v10i5.17334

DO - 10.22159/ajpcr.2017.v10i5.17334

M3 - Article

VL - 10

SP - 9

EP - 10

JO - Asian Journal of Pharmaceutical and Clinical Research

JF - Asian Journal of Pharmaceutical and Clinical Research

SN - 0974-2441

IS - 5

ER -